# SDR TWAA9902701

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE PHASE OF THE LT GENERATOR FEEDER CABLE SHORTING IN TAIL CONE AREA, LT LOWER BELT RING.  THE BULKHEAD AT STA 1380 LT SIDE AT ABOUT LONGERON 19L HAD HOLE BURNED IN IT FROM THE GENERATOR FEEDER CABLE.  CUT AND RE-TERMINATED ALL THREE PHASES OF LEFT ENGINE GENERATOR CABLE PER MM 20-50-01.  REPAIRED DAMAGED AREA PER SRM 53-01 FIG 4.  CHECK-C 1-15-99 MCI.
